# SDR DALA14020599205

- Difficulty date: March 28, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 50,310 hours, 26,852 cycles
- Engine: Iae V2528D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PERFORMED AIR TURN BACK DUE TO NR 2 ENGINE COMPRESSOR STALLS ABOVE IDLE DURING CLIMBOUT.  EMERGENCY WAS DECLARED.  BOROSCOPED ENGINE.  R & R SEVERAL PARTS.  ENGINE STILL STALLING.  R & R NR 2 ENGINE.
